Reachability analysis of reversal-bounded automata on series–parallel graphs

Dimitrova, R. and Majumdar, R. (2018) Reachability analysis of reversal-bounded automata on series–parallel graphs. Acta Informatica, 55 (2). pp. 153-189. ISSN 0001-5903



  • Dimitrova, R.
  • Majumdar, R.
Copyright, Publisher and Additional Information: © The Author(s) 2016. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
  • Accepted: 28 November 2016
  • Published (online): 18 December 2016
  • Published: March 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 26 Feb 2020 14:49
Last Modified: 26 Feb 2020 14:49
Status: Published
Publisher: Springer Science and Business Media LLC
Refereed: Yes
Identification Number:

Share / Export